| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6; -14.0/+2.5/89 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The patient experienced lens rotation.On (b)(6) 2023 the lens was repositioned but this did not resolve the problem.On (b)(6) 2023 the lens was explanted and replaced with a longer length lens and the problem was resolved.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: the lens was returned in liquid in a microcentrifuge vial.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).